# SDR SIMA990322

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S536712890005
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT ARRIVED FOR REPAIR OF ONE INCH HOLE IN SKIN, AFT OF PASSENGER DOOR, BETWEEN FRAMES 40 AND 41 AND STRINGERS 13 AND 14.  REPAIRED THE SKIN IAW SRM 53-00-00 FIGURE 403.  AIRCRAFT RETURNED TO SERVICE.  (M)
